MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-11-0230
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this 66 y/o female patient's left knee was revised approximately 4 years and 11 months post op.Patient complained of pain.Loose femur and recalled poly.Due to recall surgeon used competitor for revision.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
H3: pending investigation.D10: 4953636 02-022-44-3009 - truliant tib imp psc insert sz 3, 9mm m010077 02-022-35-3009 - truliant tib imp ps insert sz 3 9mm 5605227 02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t 5788111 02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t 360341 02-029-99-1001 - fluted headless pin 3.0" square head 5448789 200-07-32 - advanced patella 32mm 3 peg implant 5611461 200-07-32 - advanced patella 32mm 3 peg implant.(it is unknown which is right or left).H7: z-0023-2022 for 4953636 02-022-44-3009 - truliant tib imp psc insert sz 3, 9mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19244002
Report Number1038671-2024-01051
Device Sequence Number20570175
Product Code JWH
UDI-Device Identifier10885862314437
UDI-Public10885862314437
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-020-11-0230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight107 KG